# SDR 9JLA2023012010491

- Difficulty date: January 16, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N78BQ
- Make and model: Cessna 560XL
- Aircraft serial: 5605515
- Aircraft time: 5,817 hours, 5,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT DURING PREFLIGHT CHECKS THE MAIN CABIN ENTRY DOOR UNLOCK LIGHT WOULD NOT EXTINGUISH. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THAT THE DOOR VENT SOLENOID WAS DEFECTIVE. THE DEFECTIVE SOLENOID WAS REMOVED AND REPLACED WITH A NEW SOLENOID. RIGGING AND FUNCTIONAL CHECKS WERE PERFORMED SATISFACTORILY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
